MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE; IMPLANTABLE LEAD
Model Number 0266
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the health care professional (hcp) wanted to review stored ventricular episodes that triggered eight anti-tachycardia pacing (atp) burst on this implantable cardioverter defibrillator (icd) system.The atp therapy successfully converted the rhythm.Additionally, technical services (ts) observed the high out of range pacing impedance measurements on this right ventricular (rv) lead.No adverse patient effects were reported.This rv lead remains in service.

Brand Name
ENDOTAK RELIANCE
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key21021171
Report Number2124215-2024-82006
Device Sequence Number4070946
Product Code NVY
UDI-Device Identifier00802526431296
UDI-Public00802526431296
Combination Product (Y/N)Y
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P910073
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/19/2020
Device Model Number0266
Device Catalogue Number0266
Device Lot Number420035
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2024
Initial Report FDA Received Date12/26/2024
Date Device Manufactured12/19/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age76 YR
Patient SexMale